Advertisement

Stable homotopy invariant non embedding theorems in Euclideau space

  • J. R. Hubbuck
Article

Keywords

Projective Space Simplicial Complex Homotopy Class Chern Character Dual Complex 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    J. F. ADAMS,On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189–199.MATHMathSciNetGoogle Scholar
  2. [2]
    J. F. ADAMS,Vector fields on spheres, Ann. of Math. 75 (1962), 603–632.CrossRefMathSciNetGoogle Scholar
  3. [3]
    J. F. ADAMS,On the groups J(X), IV, Topology 5, (1966), 21–71.CrossRefMathSciNetGoogle Scholar
  4. [4]
    M. F. ATIYAH and F. HIRZEBRUCH,Quelques théorèmes de non-plongement pour les variétés differentiables, Bull. Soc. Math. France, 87 (1968), 484–530.MathSciNetGoogle Scholar
  5. [5]
    M. F. ATIYAH and F. HIRZEBRUCH,Vector bundles and homogeneous spaces, Proc. Sympos. Math., Vol. 3 (Amer. Math. Soc. Providence, R. I. 1961), 7–38.Google Scholar
  6. [6]
    S. GITLER and R. J. MILGRAM,Unstable divisibility of the Chern character, Bol. Soc. Mat. Mexicana, 16 (1971), 1–14.MATHMathSciNetGoogle Scholar
  7. [7]
    I. M. JAMES,Euclidean models of projective spaces, Bull. London Math. Soc., 3 (1971), 257–276.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    P. HOFFMAN,On the unstable e-invariant, Topology 4 (1966), 343–349.MATHCrossRefGoogle Scholar
  9. [9]
    J. R. HUBBUCK,Primitivity in torsion free cohomology Hopf algebras, Comm. Math, Helv. 46 (1971), 13–43.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    K. H. MAYER,Elliptische Differential operatoren und Ganzahligkeitssatze für Charakteristische Zahlen, Topology 4 (1965), 295–313.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    C. R. F. MAUNDER,Chern characters and higher order cohomology operations, Proc. Cambridge Phil. Soc. 60 (1964), 751–764.MATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    E. H. SPANIER and J. H. C. WHITEHEAD,Duality in homotopy theory, Mathematika 2 (1955) 56–80.MATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    E. H. SPANIER,Function Spaces and duality, Ann. of Math., 70 (1959), 338–378.CrossRefMathSciNetGoogle Scholar
  14. [14]
    N. E. STEENROD (edited by D. Epstein),Cohomology operations, Annals of Math. Studies, 50, Princeton Univ. Press, Princeton N. J. (1962).Google Scholar

Copyright information

© Sociedade Brasileira de Matemática 1974

Authors and Affiliations

  • J. R. Hubbuck
    • 1
  1. 1.Magdalen CollegeOxfordEngland

Personalised recommendations